# SDR 2006FA0000372

- Difficulty date: March 9, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N9219X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3448038
- Engine: Cont O300*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 3948903
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN BOTH UPPER BOLT HOLES THAT SECURE AXLE TO STRUT ASSEMBLY ON BOTH LT AND RT MLG.  PROBABLE CAUSE MAYBE HARD LANDING OR FATIGUE CRACKS DO TO NORMAL USE.  (K)
